Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Homeopath   »  

Is it advisable to take Homeopathic treatment for hair loss?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 851 Questions
Hello Doctor, I am 28 Year old man. I am suffering from Hair loss. Though I have not developed visible bald patches on my head still the hair loss rate is very high. Hair density has become very less on my Head. Is it advisable to go for any Homeopathic treatment on hair loss? Will it help?
Posted Wed, 18 Dec 2013 in Homeopathy
Answered by Dr. Ratnesh Pandey 5 hours later
Brief Answer: following medicines will help you Detailed Answer: welcome to Health care magic You can start with following medicine 1 Selenium 6x 4 pills three times in a day (made in german) 2 Phosphrus 6x 4 pills three times in a day 3 R89 15 drops three times in day (Made in german) 4 Lycopodium 200 once in a day Also take following medicine Tab Vit-E once in a day for month Tab Vit-A once in a day for month Continue the medicine then revert me back after a month The course of medicine will be 3 month and medicine will be revised after end of each month Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor